← Return to Prolia treatment for osteoporosis

Discussion
Veruska (@veriska)

Prolia treatment for osteoporosis

Bones, Joints & Muscles | Last Active: Sep 12 6:37pm | Replies (823)

Comment receiving replies
@leelinwant

Hi Sewcouture, I forgot to mention that since you quit Prolia, you should take something else to preserve what you gained from Prolia. My ENDO told me to be on Prolia for 3 years and then switch to Actonel permanently to preserve what was gained from Prolia shots. So I hope you discuss this with your doctor about what to do after quitting Prolia. You cannot just quit prolia.
By the way you wanted me to read about Prolia instead of Prolia company's website. Guess why I am so terrified to the point I wondered onto this site? I read too much and that is why I am sooooooooooooo scared. 3 friends of mine took it and never even asked the doctors what the shot were let alone did any research. I was the one who told them that they had Prolia shots. They did not even question the doctor the name of the shots or side effects and did not even know their severe infection was due to those shots. They just took doctors' words and trusted that they were taken good care of.
My problem is that I read tooooooo much so got scared by what I read.

Jump to this post


Replies to "Hi Sewcouture, I forgot to mention that since you quit Prolia, you should take something else..."

Hi, First off, the doctor knew that I was quitting and he had no problem. (He is the head endocrinologist for a VERY large hospital.) He is also the one who calculated my risk if I quit the drug. I decided that I was not going to put chemotherapy drugs in my body with their consequences. I will accept the 25% risk of breaking a bone in the next 10 years rather than live with constant pain and hair loss. That is my decision. I now feel great and my hair loss has stabilized. But now I am even more suspicious of doctors and their recommendations. I wish you luck! I can't help myself but must add – remember, medicine is BIG business and doctors get money from the drug companies. I would suggest you go to physical therapy and exercise not too much and enjoy yourself, Kaye

  Request Appointment